Application of the integral method to flows with axial diffusion

Yehuda Taitel*, Abraham Tamir

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


This work extends the application of the integral method to problems with axial diffusion usually being ignored in convective flow problems. It is demonstrated that heat (or mass)-transfer characteristics can be obtained in a closed form fashion and with satisfactory accuracy. Results for the Graetz problem and other problems with axial diffusion are reported.

Original languageEnglish
Pages (from-to)733-740
Number of pages8
JournalInternational Journal of Heat and Mass Transfer
Issue number4
StatePublished - Apr 1972


Dive into the research topics of 'Application of the integral method to flows with axial diffusion'. Together they form a unique fingerprint.

Cite this